# SDR SWAA2024061903241

- Difficulty date: June 19, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 66,027 hours, 40,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE HANDLE BROKEN<[01] REPLACED AFT MEGAPHONE IAW AMM 25-64-00
